# SDR USAA2011102100018

- Difficulty date: October 20, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N936UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- Aircraft time: 57,259 hours, 23,052 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - AISLE "GLOW STRIP" EMERGENCY LIGHTING ON FLOOR-LEFTSIDE-ROW 11 IS COMING UP FROM FLOOR.  REPAIRED LUMINESCENT STRIP LOW LEVEL ILLUMINATION STRIP REF LOC ROW 11.
